Approximating solutions of Hammerstein type equations in Banach spaces

O. Daman, Abebe R. Tufa, H. Zegeye

Research output: Contribution to journalArticlepeer-review


Let X be a real Banach space and X be its dual. Let F: X → X and K: X → X be Lipschitz monotone mappings. In this paper an explicit iterative scheme is constructed for approximating solutions of the Hammerstein type equation, 0 = u + KF u, when they exist. Strong convergence of the scheme is obtained under appropriate conditions. Our results improve and unify many of the results in the literature.

Original languageEnglish
Pages (from-to)561-577
Number of pages17
JournalQuaestiones Mathematicae
Issue number5
Publication statusPublished - May 28 2019

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Approximating solutions of Hammerstein type equations in Banach spaces'. Together they form a unique fingerprint.

Cite this